Hello, My partner has started taking slow release sinemet. He quite disturbed by vivid dreams since taking these, although he has had dreams before. We know that PD causes dreams/hallucinations but interested to know of others experiences of taking this drug and what if anything they changed.
Thanks in advance!
Hi, @pudding52. Welcome to the community! I’m sure our members will be along to say hello soon and let you know what they’ve found helpful.
In the meantime there is some information on our website about hallucinations and delusions that can be found here: https://www.parkinsons.org.uk/information-and-support/hallucinations-and-delusions-side-effect
You can also contact our free helpline. Our trained advisers can provide information and support on all aspects of life with Parkinson’s. Our helpline is available Mon-Fri 9am-7pm and 10am-2pm on Saturday. You can contact us at 0808 800 0303 or [email protected].
Forum Moderation Team
I take cr Sinemet and I have very vivid dreams and thrash about waking Hubble and the dog